# SDR UIEA2021101502239

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 1540F80
- Part serial: 94703002
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER  CABIN  FWD  B/C  CLOSET  PBE  SECURITY SEAL  MISSING           P/N  15-40F-80          S/N  94703002(  REMOVED &  REPLACED  PBE  AT  FWD   B/C  CLOSET    AS  REQUIRED  PER AMM 35-31-02   CK'D  OK .  )
